... Update: After 2 weeks back on Diovan my anxiety is very hi and my neck pain is starting again, BP not bad ave 136/85 some spikes, so yesterday I called for an appointment and got the phone nurse so I explained my story she said Dr. was major backed up so she would talk to him and she would call me back. (I forgot) On 11/25 I had labs for vitamin D, B12 and Thyroid.
Call... (5 replies)
... Yes, I had a similar experience although it was on benicar/hct. I had arthritis like symptoms that did not go away. I demanded another medication.
I also experienced restless leg/periodic limb movements during this time which may have been due to the hct alone, but I don't know.
You can experience side effects immediately even though the therapeutic benefit isn't... (1 replies)
... ad not done much for my BP but as I understand it can take up to several weeks to show effect. I seem to take it pretty well except for what appears to be muscle pain in my lower back, at times pretty significant! Ibuprofen controls it pretty well but I'd hate to take this all the time. ... (1 replies)
... of extensive physical therapy due to excruciating back pain and shoulder pain...doctor had ruled out tumors so I opted for therapy instead of meds. ... (16 replies)
... Every single BP med seems to give me every side effect there is, Benicar included. ... (10 replies)
... days ago my doctor put me on Benicar HCT 40mg. ... (4 replies)
... There is no back pain. The pain is between below the hip to above the knee. There is no pain in the hip or knee. ... (3 replies)
... PCP put me on Benicar 20mg back in Aug '09. So been taking it for about 5 months now. ... (8 replies)
I take 20 mg of Amiloride along with 30 mEq of potassium cholride daily. The normal dose of Amiloride is 5mg daily. So, I pass alot of urine but my objective is to keep my potassium level above 4.0 and that has not been a problem. I have been doing this since 4/1999.
My medications do not adequately control my blood pressure. I think the high BP caused me to... (8 replies)
... Although kidney pain shouldn't be ruled out, I think it is unlikley that it is the kidneys... I would think something would have shown up in your lab work by now, but I don't know. ... (19 replies)
... The back pain is a very severe burning sensation in my lower back. ... (19 replies)
... dder. I bring different items in to the chiro. and he tests them on me to see if there is a negative effect. For instance, the medical dr. I went to has given me benicar hct, natural thyroid, vit. d, vit.a, vit bcomplex, vit. e and something called indoplex. The thyroid, Vit. ... (3 replies)
... and pain in my bones on the side I would lie on when taking Atenolol. I am currently med free and I am currently pain free and my movement is normal.... ... (8 replies)
... it can cause excruciating side and back pain, brain fog, sleep disturbances, breathing problems, gout, elevated blood sugars, etc. ... (8 replies)
... They switched my meds, and switched them and switched them some more. I have had adverse reaction to everything but nefidipine. I had some low back pain prior,and it became increasingly worse, then leg pain, hip, and knee pain and never attributed it to meds. I was given Benicar over a year ago. ... (41 replies)
... Within a couple of weeks I was almost incapacitated by joint pain and I was so tired all the time I could barely get out of bed. I quit the Benecar and went back to Accupril. Accupril is not the answer but I'm doing my best to loose the 40 additional pounds I'm hauling around. This is my second attempt at Benecar. ... (12 replies)
... I am convinced I stopped experiencing these nocturnal movements when I discontinued the hct....my experience with benicar hct supports these suspicions. ... (12 replies)
... so i ended up taking the e, a half of a xanax and finally the cardizem. bp went down but felt sick all day. next day was ok,not great, bp was good, but back was killing me again. ... (7 replies)
... joint pain and nausea.It would last a few weeks then slowly go away. Would complain constantly to doc., would see him almost every 3 weeks it seemed. ... (16 replies)
... I had multiple side effects with this drug, one being brain fog which never lifted so I do not have daily documentation of my symptoms. However, I did report my pain within 3 months of starting the medication and experienced pain in varying degrees over the 30 months I took this med. ... (6 replies)